# SDR JJBA20241204002

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 45,515 hours, 30,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MCD TAKES EXCESSIVE EFFORT TO OPENING AND CLOSING. REMOVED DEBRIS FROM DOORWAY AND CLEANED AND LUBED MCD STOPS. OPS CHECK GOOD.
